# SDR GAIA99138

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 65249203
- Condition: Intermittent
- Location: Lower Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MDT-TOL - FLT 1503 - LOWER BODY OVERHEAT LIGHT FLASHED THEN ILLUMINATED STEADY WHILE CLIMBING THROUGH 14,000 FT.  RETARDED NR 2 ENGNE TO IDLE AND LIGHT FLICKERED 30 SECONDS THEN WENT OUT.  NR 2 BLEEDS WERE CLOSED AND NO DUCT TEMP WAS NOTED.  ADVANCED NR 2 THROTTLE AND LIGHT STAYED OUT.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT TOL.  REMOVED AND REPLACED FIRE AND OVERHEAT DETECTION BOX.  RAN ENGINES TO TAKEOFF POWER AND COULD NOT FIND ANY PNEUMATIC LEAKS.  NO OTHER DEFECTS FOUND WITH OVERHEAT SYSTEM.  GROUND TESTED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
